CSpace
Stability analysis of Nicholson's blowflies equation with two different delays
Huang, Chuangxia1,2; Yang, Xiaoguang3; Cao, Jinde4
2020-05-01
Source PublicationMATHEMATICS AND COMPUTERS IN SIMULATION
ISSN0378-4754
Volume171Pages:201-206
AbstractThis paper investigates an autonomous Nicholson's blowflies equation incorporating two different delays. By using differential inequality techniques and dynamical system approaches, we establish two novel criteria to check the global exponential stability and asymptotical stability on the zero equilibrium point of the addressed equation, respectively. Our research partially answers an open question raised by Berezansky and Braverman (2017). A numerical example with simulations shows that the main theoretical results are correct. (C) 2019 International Association for Mathematics and Computers in Simulation (IMACS). Published by Elsevier B.V. All rights reserved.
KeywordNicholson's blowflies equation Delay Stability
DOI10.1016/j.matcom.2019.09.023
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11971076] ; National Natural Science Foundation of China[11771059] ; National Natural Science Foundation of China[51839002] ; Scientific Research Fund of Hunan Provincial Education Department, China[16C0036] ; International Cooperation and Expansion Project of Double First-class, China[2019IC37]
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Interdisciplinary Applications ; Computer Science, Software Engineering ; Mathematics, Applied
WOS IDWOS:000512382000017
PublisherELSEVIER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50805
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHuang, Chuangxia
Affiliation1.Changsha Univ Sci & Technol, Sch Math & Stat, Changsha, Peoples R China
2.Hunan Prov Key Lab Math Modeling & Anal Engn, Changsha 410114, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Southeast Univ, Sch Math, Nanjing 211189, Peoples R China
Recommended Citation
GB/T 7714
Huang, Chuangxia,Yang, Xiaoguang,Cao, Jinde. Stability analysis of Nicholson's blowflies equation with two different delays[J]. MATHEMATICS AND COMPUTERS IN SIMULATION,2020,171:201-206.
APA Huang, Chuangxia,Yang, Xiaoguang,&Cao, Jinde.(2020).Stability analysis of Nicholson's blowflies equation with two different delays.MATHEMATICS AND COMPUTERS IN SIMULATION,171,201-206.
MLA Huang, Chuangxia,et al."Stability analysis of Nicholson's blowflies equation with two different delays".MATHEMATICS AND COMPUTERS IN SIMULATION 171(2020):201-206.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Chuangxia]'s Articles
[Yang, Xiaoguang]'s Articles
[Cao, Jinde]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Chuangxia]'s Articles
[Yang, Xiaoguang]'s Articles
[Cao, Jinde]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Chuangxia]'s Articles
[Yang, Xiaoguang]'s Articles
[Cao, Jinde]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.